# SDR 371PA0021

- Difficulty date: June 7, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,715 hours, 25,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 23 To 26
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ROW 23 TO 26 INOP.  RESECURED LAST STRIP OF FLOOR LIGHTING.  OPS CHECKS GOOD IAW MM 33-51-02.
